ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Novel correlations in two dimensions: Two-body problem

Bhaduri, RK and Khare, A and Law, J and Murthy, MVN and Sen, D (1997) Novel correlations in two dimensions: Two-body problem. In: Journal of Physics A: Mathematical and General, 30 (7). pp. 2557-2576.

[img] PDF
Novel_correlations_in_two.pdf - Published Version
Restricted to Registered users only

Download (258kB) | Request a copy
Official URL: http://iopscience.iop.org/0305-4470/30/7/032


We discuss a many-body Hamiltonian with two- and three-body interactions in two dimensions introduced recently by Murthy, Bhaduri and Sen. Apart from an analysis of some exact solutions in the many-body system, we analyse in detail the two-body problem which is completely solvable. We show that the solution of the two-body problem reduces to solving a known differential equation due to Heun. We show that the two-body spectrum becomes remarkably simple for large interaction strengths and the level structure resembles that of the Landau levels. We also clarify the 'ultraviolet' regularization which is needed to define an inverse-square potential properly and discuss its implications for our model.

Item Type: Journal Article
Publication: Journal of Physics A: Mathematical and General
Publisher: Institute of Physics
Additional Information: Copyright of this article belongs to Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 04 Aug 2011 06:48
Last Modified: 04 Aug 2011 06:48
URI: http://eprints.iisc.ac.in/id/eprint/38327

Actions (login required)

View Item View Item